Alert archive / Wyoming / Blizzard Warnings in 2018
Blizzard Warning 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this blizzard warning at Feb 16, 2018, 2:44 AM MST for Albany County, Carbon County, Wyoming. It took effect at Feb 16, 2018, 6:00 PM MST. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 16, 2018, 2:44 AM MST (09:44 UTC)
- In effect from
- Feb 16, 2018, 6:00 PM MST
- Expired
- Feb 17, 2018, 2:59 AM MST
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 8:05 PM MST | BLIZZARD | Arlington, WY | VISIBILITY UNDER 1/4 MILE WITH WIND GUSTS TO 43 MPH. NEAR BLIZZARD VISIBILITY 755 PM TO 820PM. |
| Feb 16, 8:50 PM MST | BLIZZARD | 11 Se Arlington, WY | STROUSS HILL WYDOT SITE. BLIZZARD CONDITIONS WITH VISIBILITY AT OR BELOW 1/4 MILE 850 PM TO 955 PM. WIND GUSTS UP TO 67 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
176 WWUS45 KCYS 160944 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 244 AM MST Fri Feb 16 2018 ...STRONG WINDS AND BLOWING SNOW EXPECTED TO IMPACT THE ARLINGTON AREA TONIGHT THROUGH SATURDAY NIGHT... WYZ110-170000- /O.NEW.KCYS.BZ.W.0001.180217T0100Z-180218T1200Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 244 AM MST Fri Feb 16 2018 ...GROUND BLIZZARD WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST SUNDAY... * WHAT...Blizzard conditions expected. Travel will be very dangerous to impossible. Winds gusting in excess of 65 mph with blowing snow from recent snowfall reducing visibilities to near zero at times. * WHERE...Mile Marker 249 to 284 on Interstate 80 to include Arlington and Elk Mountain. * WHEN...6 PM today to 5 AM Sunday. * ADDITIONAL DETAILS...Winds gusting as high as 80 mph will cause whiteout conditions in blowing snow. Significant drifting of the snow is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Blizzard Warning means severe winter weather conditions are expected or occurring. Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions, making travel extremely dangerous. Do not travel. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
4 follow-up statements
982 WWUS45 KCYS 161725 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 1025 AM MST Fri Feb 16 2018 ...STRONG WINDS AND BLOWING SNOW EXPECTED TO IMPACT THE ARLINGTON AREA THROUGH SATURDAY NIGHT... WYZ110-170100- /O.NEW.KCYS.WW.Y.0014.180216T1725Z-180217T0100Z/ /O.CON.KCYS.BZ.W.0001.180217T0100Z-180218T1200Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 1025 AM MST Fri Feb 16 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... ...BLIZZARD WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST SUNDAY... * WHAT...Patchy blowing snow occurring. Ground blizzard conditions expected tonight through Saturday night. Travel will be very dangerous or impossible. Winds gusting as high as 65 MPH will cause areas of significant blowing and drifting snow. * WHERE...Interstate 80 between Mile Markers 256 and 279. * WHEN...Winter Weather Advisory through 6 PM today, then a Blizzard Warning until 5 AM MST Sunday. * ADDITIONAL DETAILS...Winds gusting as high as 65 mph will cause whiteout conditions in blowing snow. Significant drifting of the snow is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Blizzard Warning means severe winter weather conditions are expected or occurring. Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions, making travel extremely dangerous. Do not travel. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CLH
194 WWUS45 KCYS 162120 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 220 PM MST Fri Feb 16 2018 ...STRONG WINDS AND BLOWING SNOW EXPECTED TO IMPACT THE ARLINGTON AREA THROUGH MID DAY SATURDAY... ...SIGNIFICANT ACCUMULATING SNOW POSSIBLE OVER EAST CENTRAL WYOMING SUNDAY AND MONDAY... WYZ110-171300- /O.EXT.KCYS.BZ.W.0001.180217T0100Z-180217T2100Z/ /O.CON.KCYS.WW.Y.0014.000000T0000Z-180217T0100Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 220 PM MST Fri Feb 16 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...BLIZZARD WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 2 PM MST SATURDAY... * WHAT...Patchy blowing snow occurring. Ground blizzard conditions expected tonight through mid day Saturday. Travel will be very dangerous or impossible. Winds gusting as high as 65 MPH will cause areas of significant blowing and drifting snow late tonight and Saturday morning. * WHERE...Interstate 80 between Mile Markers 256 and 279. * WHEN...Winter Weather Advisory through 6 PM today, then a Blizzard Warning until 2 PM MST Sunday. * ADDITIONAL DETAILS...Winds gusting as high as 65 mph will cause whiteout conditions in blowing snow. Significant drifting of the snow is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Blizzard Warning means severe winter weather conditions are expected or occurring. Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions, making travel extremely dangerous. Do not travel. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WYZ101-102-171300- /O.NEW.KCYS.WS.A.0004.180218T1500Z-180220T0000Z/ Converse County Lower Elevations-Niobrara County- Including the cities of Bill, Douglas, Deer Creek, Glenrock, Lusk, and Redbird 220 PM MST Fri Feb 16 2018 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... * WHAT...Heavy snow possible. Plan on difficult travel conditions. Total snow accumulations of 6 to 10 inches, with localized amounts up to 12 inches, are possible. * WHERE...Converse and Niobrara counties in Wyoming. * WHEN...From Sunday morning through Monday afternoon. * ADDITIONAL DETAILS...Significant reductions in visibility are possible. Cold wind chills as low as 15 below zero will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. $$ HAMMER
288 WWUS45 KCYS 170055 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 555 PM MST Fri Feb 16 2018 ...STRONG WINDS AND BLOWING SNOW EXPECTED TO IMPACT THE ARLINGTON AND ELK MOUNTAIN AREAS THROUGH MID DAY SATURDAY... ...SIGNIFICANT ACCUMULATING SNOW POSSIBLE OVER EAST CENTRAL WYOMING SUNDAY THROUGH MONDAY... WYZ110-171200- /O.EXP.KCYS.WW.Y.0014.000000T0000Z-180217T0100Z/ /O.CON.KCYS.BZ.W.0001.180217T0100Z-180217T2100Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 555 PM MST Fri Feb 16 2018 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 2 PM MST SATURDAY... ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... * WHAT...Patchy blowing snow occurring. Ground blizzard conditions expected late tonight through mid day Saturday. Travel will be very dangerous or impossible. Winds gusting as high as 65 mph will cause areas of significant blowing and drifting snow late tonight and Saturday morning. * WHERE...Interstate 80 between Mile Markers 256 and 279. * WHEN...6 PM this evening through 2 PM Saturday. * ADDITIONAL DETAILS...Winds gusting as high as 65 mph will cause whiteout conditions in blowing snow. Significant drifting of snow is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Blizzard Warning means severe winter weather conditions are expected or occurring. Falling and blowing snow with strong winds and poor visibilities are likely. This will lead to whiteout conditions, making travel extremely dangerous. Do not travel. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WYZ101-102-171200- /O.CON.KCYS.WS.A.0004.180218T1500Z-180220T0000Z/ Converse County Lower Elevations-Niobrara County- Including the cities of Bill, Douglas, Deer Creek, Glenrock, Lusk, and Redbird 555 PM MST Fri Feb 16 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... * WHAT...Heavy snow possible. Plan on difficult travel conditions. Total snow accumulations of 6 to 10 inches, with localized amounts up to 12 inches, are possible. * WHERE...Converse and Niobrara counties in East Central Wyoming. * WHEN...From Sunday morning through Monday afternoon. * ADDITIONAL DETAILS...Significant reductions in visibility are possible. Cold wind chills as low as 15 below zero will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. $$
730 WWUS45 KCYS 170959 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 259 AM MST Sat Feb 17 2018 ...SIGNIFICANT ACCUMULATING SNOW POSSIBLE OVER EAST CENTRAL WYOMING AND NEBRASKA PANHANDLE SUNDAY AFTERNOON THROUGH MONDAY NIGHT... WYZ110-180000- /O.CAN.KCYS.BZ.W.0001.000000T0000Z-180217T2100Z/ /O.EXB.KCYS.WS.A.0004.180219T0100Z-180220T0700Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 259 AM MST Sat Feb 17 2018 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... * WHAT...Heavy snow possible. Plan on difficult travel conditions, including during the evening commute on Monday. Total snow accumulations of 6 to 9 inches are possible. * WHERE...Interstate 80 near Arlington and Elk Mountain. * WHEN...From Sunday evening through Monday evening. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause patchy blowing and drifting snow. Cold wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow accumulations and blowing snow that may impact travel. Continue to monitor the latest forecasts. $$ WYZ103>105-180000- /O.EXB.KCYS.WS.A.0004.180218T1500Z-180220T0700Z/ North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin- Including the cities of Garrett, Seminoe Dam, Medicine Bow, and Shirley Basin 259 AM MST Sat Feb 17 2018 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...Heavy snow possible. Travel will be very difficult to impossible, including during the morning commute on Monday. Tree branches could fall as well. Total snow accumulations of 8 to 10 inches, with localized amounts up to 15 inches, are possible. * WHERE...Medicine Bow, Seminoe Dam, Garrett and Shirley Basin. * WHEN...From Sunday late morning through Monday evening. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause patchy blowing and drifting snow. Cold wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow accumulations and blowing snow that may impact travel. Continue to monitor the latest forecasts. $$ NEZ002-095-WYZ106-107-109-112>117-180000- /O.EXB.KCYS.WS.A.0004.180219T0100Z-180220T0700Z/ Dawes-North Sioux- Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Including the cities of Chadron, Chadron St Park, Harrison, Bordeaux, Wheatland, Guernsey, Rawlins, Saratoga, Encampment, Centennial, Albany, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 259 AM MST Sat Feb 17 2018 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... * WHAT...Heavy snow possible. Plan on difficult travel conditions, including during the morning commute on Monday. Total snow accumulations of 5 to 8 inches, with localized amounts up to 12 inches, are possible. Mountains could see 12 to 15 inches with locally 24 inches possible on north and northwest facing slopes. * WHERE...Along, north and west of a line from Chadron to Wheatland to Buford. * WHEN...From Sunday evening through Monday evening. * ADDITIONAL DETAILS...Winds gusting as high as 30 mph will cause patchy blowing and drifting snow. Cold wind chills as low as 25 below zero will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow accumulations and blowing snow that may impact travel. Continue to monitor the latest forecasts. $$ WYZ101-102-180000- /O.EXT.KCYS.WS.A.0004.180218T1500Z-180220T0700Z/ Converse County Lower Elevations-Niobrara County- Including the cities of Bill, Douglas, Deer Creek, Glenrock, Lusk, and Redbird 259 AM MST Sat Feb 17 2018 ...WINTER STORM WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... * WHAT...Heavy snow possible. Plan on difficult travel conditions. Total snow accumulations of 8 to 11 inches, with localized amounts up to 14 inches, are possible. * WHERE...Converse and Niobrara counties in East Central Wyoming. * WHEN...From Sunday morning through Monday evening. * ADDITIONAL DETAILS...Winds gusting as high as 20 mph will cause patchy blowing and drifting snow. Dangerously cold wind chills as low as 30 below zero will cause frostbite in as little as 10 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow accumulations and blowing snow that may impact travel. Continue to monitor the latest forecasts. $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this blizzard warning went out at Feb 15, 10:36 PM MST, 4 hours 8 minutes earlier.
Area forecast discussion, Feb 15, 10:36 PM MST, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1036 PM MST Thu Feb 15 2018
.UPDATE...
Issued at 951 PM MST Thu Feb 15 2018
Latest radar and satellite loop was showing most of the snow
showers had ended. However, some slick roads will still be
possible. The surface high is expected to settle over the Nebraska
panhandle tonight which will allow for good radiational cooling
for most areas east of the Laramie Range. Temperatures should fall
into the single digits in most spots, but I would not be surprised
to see a few spots dip below zero in the Nebraska Panhandle.
UPDATE Issued at 504 PM MST Thu Feb 15 2018
Latest radar loop was showing a few snow showers moving through
northern Laramie and Albany counties. Went ahead and added these
snow showers for the early evening in Laramie county. These snow
showers should gradually dissipate by the middle of the evening,
as the boundary layer begins to dry out and instability weakens.
We also went ahead and cancelled the Winter Storm Warning across
the mountain ranges.
&&
.SHORT TERM...(Tonight - Saturday Night)
Issued at 225 PM MST Thu Feb 15 2018
Snow is quickly diminishing over the Snowy and Sierra Madre ranges
this afternoon, as indicated by recent trends in radar and GOES-16
satellite imagery. Winter Storm Warnings will likely be allowed to
expire or possibly cancelled early. Otherwise, still a possibility
of a few snow showers across the CWA through this evening. Little/
no accumulation is expected.
High winds return for Friday and Saturday. Low-level gradients are
expected to increase markedly after 18z Fri, with notable pressure
falls spreading across eastern MT and western SD. H7 & H85 CAG-CPR
gradients from both the NAM/GFS climb to over 60 meters during the
afternoon/evening hours on Friday, and to between 70 and 80 meters
by early Saturday. By 12z Saturday, the GFS suggests widespread 55
to 65 knot H7-H8 flow over much of southeast WY along w/ excellent
subsidence in the RFQ of a 120-130 knot H25 jet streak. Expect low
level mixing to be quite good as well per forecast soundings, so a
fairly widespread high wind event appears likely. Wind prone areas
will likely strike first, with Arlington possibly seeing gusts 60+
MPH as early as Friday afternoon. The I-80 summit and Bordeaux may
be somewhat delayed into the evening and overnight until we see an
eastward progression of the surface trough and a stronger pressure
gradient along the spine of the Laramie Range. High winds may also
spread into Laramie & Cheyenne overnight into early Sat morning w/
models suggesting significant downward omega. A High Wind Watch is
in effect from Friday afternoon through early Sunday morning.
.LONG TERM...(Sunday - Thursday)
Issued at 240 AM MST Thu Feb 15 2018
Guidance very consistent on next cold front entering area from the
northwest Sunday afternoon/evening. Expect snow to start up by
Douglas by Sunday mid afternoon and then spread south through the
evening hours. This is looking like a widespread heavy snow event
with Converse County possibly seeing a foot of snow and Cheyenne
maybe seeing 3-5 inches. We will need to start getting the word
out on this event and will post something on social media about it
this morning.
Very cold behind the front for Monday and Tuesday as 700mb
temperatures fall to -18 to -20C. Single digit highs for Monday
with lows well below zero for most areas Monday night. These cold
temperatures look to stay with us through at least Wednesday
before westerly winds return to start warming up temperatures
Thursday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1031 PM MST Thu Feb 15 2018
Surface high pressure will continue to build over the region
tonight. However, wind speeds will be on the increase tomorrow due
to a disturbance moving into the area. The strongest wind speeds
will affect the Wyoming TAF sites with some gusts over 40kts
possible tomorrow afternoon. Otherwise, VFR conditions will be the
rule.
&&
.FIRE WEATHER...
Issued at 240 AM MST Thu Feb 15 2018
No fire weather concerns seen through the weekend with cool to
mild temperatures. Colder across the area today into Friday
morning then warmer temperatures return for the weekend, along
with some strong winds around the mountains as well.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Friday afternoon through late Saturday
night for WYZ110.
High Wind Watch from Friday evening through late Saturday night
for WYZ106-116-117.
High Wind Watch from late Friday night through Saturday morning
for WYZ107-115-118.
NE...None.
&&
UPDATE...REC
SHORT TERM...CLH
LONG TERM...GCC/CLH
AVIATION...REC
FIRE WEATHER...REHazardous weather outlook, Feb 15, 3:46 AM MST, 22 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 346 AM MST Thu Feb 15 2018 NEZ002-003-019>021-054-055-095-096-WYZ101>103-107-108-118-119- 161100- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range-East Platte County- Goshen County-Central Laramie County-East Laramie County- 346 AM MST Thu Feb 15 2018 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A strong cold front will pass across the area Sunday with some accumulating snow expected to fall behind the front. .Spotter information statement... Spotter activation will not be needed. WYZ104>106-109>117-161100- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- 346 AM MST Thu Feb 15 2018 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Some snow and snow showers will fall mainly over the mountains today. Some gusty winds are also expected this afternoon. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A period of strong winds is looking likely around the mountains late Friday through Saturday. A strong cold front will pass by Sunday and should bring accumulating snow to the area into Sunday night. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 2:58 AM MST | High Wind Warning | CYS | Albany, Carbon, Converse, Laramie, Platte | 61 hr |
| Feb 16, 10:25 AM MST | Winter Weather Advisory | CYS | Albany, Carbon | 8 hr |
| Feb 16, 2:16 PM MST | High Wind Watch | CYS | Albany, Converse, Platte | 13 hr |
| Feb 16, 2:20 PM MST | Winter Storm Watch | CYS | Albany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more | 36 hr |
Nearby
Blizzard Warnings in Wyoming, 2018Every blizzard warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.